MathSciNet Relay Station
MathSciNet bibliographic data
MR653514 (84i:62082) 62J02 (62F25)
Hamilton, David C.; Watts, Donald G.; Bates, Douglas M. Accounting for intrinsic nonlinearity in nonlinear regression parameter inference regions. Ann. Statist. 10 (1982), no. 2, 386–393.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement